RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2001, Volume 8, Number 3, Pages 46–72 (Mi da225)  

This article is cited in 1 scientific paper (total in 1 paper)

On conditional tests for the control of automata networks

V. N. Noskov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We consider a representation of a finite automaton by a scheme in a basis consisting of strongly connected finite Mealy automata. We present a method for transforming any part of an arbitrary scheme into a subscheme for which diagnosis is possible using conditional tests with good localization of a wide class of faults that arise. We describe test sequences and obtain estimates for their lengths. We give upper bounds for the complexity of the transformed schemes.

Full text: PDF file (2544 kB)

Bibliographic databases:
UDC: 519.174.23
Received: 11.04.2001

Citation: V. N. Noskov, “On conditional tests for the control of automata networks”, Diskretn. Anal. Issled. Oper., Ser. 1, 8:3 (2001), 46–72

Citation in format AMSBIB
\Bibitem{Nos01}
\by V.~N.~Noskov
\paper On conditional tests for the control of automata networks
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2001
\vol 8
\issue 3
\pages 46--72
\mathnet{http://mi.mathnet.ru/da225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1859851}
\zmath{https://zbmath.org/?q=an:1006.94037}


Linking options:
  • http://mi.mathnet.ru/eng/da225
  • http://mi.mathnet.ru/eng/da/v8/s1/i3/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Noskov, “O postroenii kontroliruemykh skhem s nebolshim chislom dopolnitelnykh polyusov”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 10:4 (2003), 79–102  mathnet  mathscinet  zmath
  • Дискретный анализ и исследование операций
    Number of views:
    This page:201
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020